| Model Number |
3286 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a lead revision procedure (related manufacturer reference number: 1627487-2022-05790 and 1627487-2022-05789) a portion of the lead one of the 2 leads remained implanted in the patient.Additional surgical intervention was undertaken wherein remaining portion of lead was explanted.Surgical intervention took place on (b)(6) 2022 with all issues being resolved.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the documents reviewed, the cause of the reported incident could not be conclusively determined.